# SDR DALA2018031201620

- Difficulty date: March 11, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANELS #221EF, 211ANF, AND 223GF AT PAX CAB (CPAX). NRC 00556: FLOOR PANELS #221EF, 211ANF, AND 223GF WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50. FLOOR PANELS WERE INTALLED WITH JIC CARD 2040-0024. (LP #0460121)
